Alert archive / Virginia / Small Craft Advisories in 2011

Small Craft Advisory 98, NWS Wakefield, VA

August 22, 2011

NWS Wakefield, VA issued this small craft advisory at Aug 22, 2011, 6:08 AM EDT. It took effect at Aug 22, 2011, 11:29 AM EDT. It was in force for 5 hr.

The area

The counties it named.

The facts

Issued
Aug 22, 2011, 6:08 AM EDT (10:08 UTC)
In effect from
Aug 22, 2011, 11:29 AM EDT
Expired
Aug 22, 2011, 4:28 PM EDT
In force
5 hr
Issued by
NWS Wakefield, VA

What forecasters said that day

The local office's own words before this small craft advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Wakefield, VA wrote its last area forecast discussion before this small craft advisory went out at Aug 21, 4:52 PM EDT, 13 hours 16 minutes earlier.

Area forecast discussion, Aug 21, 4:52 PM EDT, 13 hours 16 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE WAKEFIELD VA
452 PM EDT SUN AUG 21 2011

.SYNOPSIS...
A LEE TROUGH WILL REMAIN SITUATED OVER EASTERN VA THROUGH THIS
EVENING AS A COLD FRONT APPROACHES FROM THE WEST. THIS FRONT WILL
PASS THROUGH MUCH OF THE REGION OVERNIGHT...AND REACH THE VA/NC
BORDER MONDAY MORNING. THE FRONT FINALLY EXITS TO THE SOUTHEAST
LATE MONDAY. HIGH PRESSURE BUILDS IN ON TUESDAY AND REMAINS
SITUATED OVER THE AREA THROUGH THURSDAY.

&&

.NEAR TERM /UNTIL 6 AM MONDAY MORNING/...
SEVERE THUNDERSTORM WATCH 796 IS IN EFFECT FOR THE ENTIRE FA UNTIL
9PM. A WELL-DEFINED LEE/PRE-FRONTAL TROUGH HAS DEVELOPED OVER
EASTERN VA THIS AFTERNOON...AND HAS TRIGGERED PLENTY OF CONVECTION
THUS FAR IN CONJUNCTION WITH A MID-LEVEL SHORTWAVE.

A COUPLE ISOLATED STRONG STORMS HAVE ALREADY AFFECTED
EASTERN PARTS OF THE FA. A MORE UNIFORM LINE WITH EMBEDDED BOWS IS
PUSHING INTO THE WESTERN EDGE OF THE FA AS OF 19Z. MAIN THREAT
WILL BE DAMAGING WINDS (1000-1500 J/KG DCAPES AND SFC TO MID-LEVEL
THETA-E DIFFERENCES GREATER THAN 30C). A COUPLE LARGE HAIL REPORTS
CANNOT BE RULED OUT EITHER. THE LINE OF STORMS WILL PUSH EAST
THROUGH THE FA THROUGH THIS EVENING...WITH MORE STORMS POSSIBLE
OVERNIGHT AS A COLD FRONT APPROACHES FROM THE WEST. LOW TEMPS
TONIGHT MID 60S TO LOW 70S.

&&

.SHORT TERM /6 AM MONDAY MORNING THROUGH WEDNESDAY/...
SEASONABLE AND TRANQUIL WEATHER RETURNS MONDAY THROUGH THE
MIDDLE OF THE WORK WEEK AS THE UPPER TROUGH OVER THE EASTERN
SEABOARD PULLS EAST AND SFC HIGH PRESSURE BUILDS IN FROM THE WEST.
WITH THE AFOREMENTIONED COLD FRONT LOCATED NEAR THE VA/NC BORDER
EARLY MONDAY...THERE WILL STILL BE A CHANCE OF SHOWERS AND STORMS
OVER THESE AREAS. THE THREAT FOR PRECIP WILL WANE LATE IN THE DAY
WITH AS THE FRONT PUSHES TO THE EAST. DRY CONDITIONS EXPECTED
EVERYWHERE TUE AND WED. HIGH TEMPS EACH DAY MID TO UPPER 80S.

&&

.LONG TERM /WEDNESDAY NIGHT THROUGH SUNDAY/...
ALL EYES WILL BE ON THE EVENTUAL TRACK OF WHAT IS NOW TS IRENE. THE
LATEST (12Z) GFS AND ECMWF HAVE COME IN REAL GOOD AGREEMENT WITH THE
TRACK AND TIMING OF IRENE...HAVING IT COME ASHORE ALONG THE SRN SC
COAST FRI NIGHT...THEN TAKING ON A MORE N...EVENTUALLY NE TRACK
ACROSS CEN/ERN VA (ALONG/E OF I-95) ON SUNDAY. SUCH A TRACK WOULD
BE FAVORABLE FOR AN ENHANCED HEAVY RAIN THREAT (ESP WEST OF I-95
TRACK)...AND THUS AN ELEVATED RISK FOR RIVER FLOODING...AS WELL AS A
MORE FVRBL ENVIRONMENT FOR ISOLATED TROPICAL TORNADOES (ESP E OF 95)
BY SUNDAY. IN TERMS OF THE STRONG WIND THREAT...THE CURRENT
PROJECTED INLAND TRACK WOULD OBVIOUSLY CAUSE SOME WEAKENING AS IRENE
LOSES ITS TROPICAL CHARACTERISTICS. MOREOVER...THE MODELS DO NOT
NOT INDICATE MUCH BAROCLINIC CONTRIBUTION NEXT WEEKEND (I.E. NO
BIG/STRONG SFC HIGH TO THE N)...THUS HOPEFULLY SUCH A SCENARIO
WOULD MITIGATE THE THREAT FOR STRONG/DMGNG WINDS...AS LEAST AWAY
FROM THE COASTS. WINDS SHOULD PICK UP ALONG THE COAST...EVEN WITH
AN INLAND TRACK...AND WITH A LONG DURATION (FRI NIGHT THROUGH SUN)
OF STRENGTHENING E/SE FLOW...WOULD SEE AN ELEVATED RISK FOR
COASTAL FLOODING...PARTICULARLY UP CHES BAY AND ASSCD TRIBUTARIES.
CERTAINLY MANY SCENARIOS THAT COULD PLAY OUT DEPENDING ON THE
EVENTUAL TRACK OF IRENE. FOR NOW...HAVE BUMPED UP POPS TO 50% NEXT
WEEKEND (WELL ABOVE CLIMO FRO DAYS 6/7...GIVEN THE GOOD MODEL
CONSENSUS THAT FAR OUT)...WHILE ALSO TRIMMING MAX TEMPS BOTH SAT
AND SUN (GENERALLY LWR 80S).

&&

.AVIATION /21Z SUNDAY THROUGH FRIDAY/...
PRIMARY WEATHER CONCERNS IN TERMS OF CEILING/VISIBILTY AND TSTMS
WILL BE THROUGH 12Z MON. EXPECT THREAT TO INCREASE OVER THE
TERMINALS THROUGH 21Z...THEN GRADUALLY SHIFT EWD TOWARD THR COAST
AROND OR SHORTLY AFTER 00Z. MVFR/LOCAL IFR CONDITIONS POSSIBLE IN
TSTMS. WINDS SHIFT TO NLY AFTER MIDNIGHT AT KRIC/KSBY...THEN AROUND
OR JUST AFTER 12Z AT KPHF/KORF/KECG. SMOKE/HAZE WILL CONTINUE TO BE
FAIRLY WELL MIXED AT KORF/KPHF...WITH SMOKE MOVING BACK INTO NE NC
MONDAY MORNING. SMOKE SHOULD REACH KECG BY MID MORNING...BUT
CEILINGS/VISIBILITY SHOULD BE NO WORSE THAN MVFR.

OUTLOOK...VFR CONDITIONS EXPECTED TUE/WED.

&&

.MARINE...
AN APPROACHING FRONT WILL INCREASE S/SW WINDS TONIGHT...AND AS A
RESULT OF THE LATEST MODEL GUIDANCE SEE NO REASON TO ALTER THE
CURRENT SMALL CRAFT ADVISORY HEADLINES FOR TONIGHT. EXPECT WINDS
TO REACH 20-25 KTS OVER ALL WATERS...ESPECIALLY JUST AHEAD OF THE
FRONT LATER TONIGHT.

BY MONDAY MORNING (AFTER SUNRISE)...EXPECT A BRIEF REPRIEVE (I.E.
SUB SCA CONDITIONS) WITH THE WINDS/WAVES. HOWEVER...EXPECT A NRLY
SURGE OVERNIGHT MON INTO EARLY TUE...WITH THE DECENT LLVL CAA
(AIDED BY THE WARM WATER TEMPS). NRLY SURGES THIS TIME OF YEAR ARE
ESPECIALLY FVRBL AT NIGHT...GIVEN THE NOCTURNAL STABILIZATION OVER
LAND (THUS ALLOWING THE BEST MIXING TO BECOME MORE CHANNELED OVER
THE WATERS). AT THIS POINT...IT APPEARS THE SURGE WILL BE STRONG
ENOUGH FOR AN EVENTUAL SMALL CRAFT ADVISORY ACROSS CHES BAY...THOUGH
POSSIBLY JUST SHY OF CRITERIA OVER THE CSTL WATERS. LATER SHIFTS
WILL CONTINUE TO MONITOR TRENDS AND HOIST NEW SCA'S AS NEEDED ONCE
THIS CURRENT S/SW FLOW EVENT IS OVER.

TOWARD THE END OF THE FCST PERIOD (THU NIGHT-FRI)...THE GFS-BASED
WAVEWATCH GUIDANCE CONTINUES TO SHOW INCREASED SWELL OUT AHEAD (ON
THE EAST SIDE) OF TS IRENE. BASED ON THE GOOD CONTINUITY WITH THE
GFS AND ECMWF...FEEL THE WAVEWATCH GUIDANCE IS ACCEPTABLE AT THIS
POINT.

&&

.AKQ WATCHES/WARNINGS/ADVISORIES...
MD...NONE.
NC...AIR QUALITY ALERT FROM 6 AM MONDAY TO MIDNIGHT EDT MONDAY
     NIGHT FOR NCZ013>017-030>032.
     SMALL CRAFT ADVISORY UNTIL 7 AM EDT MONDAY FOR NCZ017.
VA...AIR QUALITY ALERT UNTIL 8 PM EDT THIS EVENING FOR VAZ084-086-
     088>094.
     AIR QUALITY ALERT UNTIL 8 AM EDT MONDAY FOR VAZ095>097-100.
     AIR QUALITY ALERT FROM 8 PM THIS EVENING TO 8 AM EDT MONDAY
     FOR VAZ098.
MARINE...AIR QUALITY ALERT FROM 6 AM MONDAY TO MIDNIGHT EDT MONDAY
     NIGHT FOR ANZ633.
     SMALL CRAFT ADVISORY UNTIL 7 AM EDT MONDAY FOR ANZ630>634-650-
     652-654-656-658.

&&

SYNOPSIS...MAS
NEAR TERM...MAS
SHORT TERM...MAS
LONG TERM...BKH
AVIATION...WRS
MARINE...BKH
Hazardous weather outlook, Aug 21, 4:14 PM EDT, 13 hours 54 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE WAKEFIELD VA
414 PM EDT SUN AUG 21 2011

VAZ084-086-088>094-222015-
GLOUCESTER-MATHEWS-SUSSEX-SURRY-JAMES CITY-YORK-SOUTHAMPTON-
ISLE OF WIGHT-NEWPORT NEWS/HAMPTON-
414 PM EDT SUN AUG 21 2011

...AIR QUALITY ALERT IN EFFECT UNTIL 8 PM EDT THIS EVENING...
...SEVERE THUNDERSTORM WATCH 796 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR INTERIOR SOUTHEAST
VIRGINIA...THE MIDDLE PENINSULA OF VIRGINIA AND THE PENINSULA OF
SOUTHEAST VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   AIR QUALITY ALERT.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED THROUGH 9 PM THIS
EVENING. PLEASE RELAY ANY REPORTS OF WIND DAMAGE...LARGE HAIL...
AND FLOODING TO THE NATIONAL WEATHER SERVICE.

MDZ021>025-NCZ012-102-VAZ048-049-060>083-085-087-099-222015-
DORCHESTER-WICOMICO-SOMERSET-INLAND WORCESTER-MARYLAND BEACHES-
NORTHAMPTON NC-OUTER BANKS CURRITUCK-FLUVANNA-LOUISA-PRINCE EDWARD-
CUMBERLAND-GOOCHLAND-HANOVER-CAROLINE-MECKLENBURG-LUNENBURG-NOTTOWAY-
AMELIA-POWHATAN-CHESTERFIELD-HENRICO-KING WILLIAM-KING AND QUEEN-
ESSEX-WESTMORELAND-RICHMOND-NORTHUMBERLAND-LANCASTER-BRUNSWICK-
DINWIDDIE-PRINCE GEORGE-CHARLES CITY-NEW KENT-MIDDLESEX-GREENSVILLE-
ACCOMACK-
414 PM EDT SUN AUG 21 2011

...SEVERE THUNDERSTORM WATCH 796 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE LOWER EASTERN SHORE OF
MARYLAND...INTERIOR NORTHEAST NORTH CAROLINA...THE NORTHERN OUTER
BANKS OF NORTH CAROLINA...CENTRAL VIRGINIA...EAST CENTRAL
VIRGINIA...INTERIOR SOUTHEAST VIRGINIA...SOUTH CENTRAL
VIRGINIA...THE EASTERN SHORE OF VIRGINIA...THE MIDDLE PENINSULA OF
VIRGINIA...THE NORTHERN NECK OF VIRGINIA AND THE PIEDMONT OF
CENTRAL VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED THROUGH 9 PM THIS
EVENING. PLEASE RELAY ANY REPORTS OF WIND DAMAGE...LARGE HAIL...
AND FLOODING TO THE NATIONAL WEATHER SERVICE.

VAZ095>097-100-222015-
NORFOLK/PORTSMOUTH-SUFFOLK-CHESAPEAKE-NORTHAMPTON VA-
414 PM EDT SUN AUG 21 2011

...AIR QUALITY ALERT IN EFFECT UNTIL 8 AM EDT MONDAY...
...SEVERE THUNDERSTORM WATCH 796 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH HAMPTON ROADS VIRGINIA
AND THE EASTERN SHORE OF VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   AIR QUALITY ALERT.
   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   AIR QUALITY ALERT.

.SPOTTER INFORMATION STATEMENT...

THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED THROUGH 9 PM THIS
EVENING. PLEASE RELAY ANY REPORTS OF WIND DAMAGE...LARGE HAIL...
AND FLOODING TO THE NATIONAL WEATHER SERVICE.

VAZ098-222015-
VIRGINIA BEACH-
414 PM EDT SUN AUG 21 2011

...SEVERE THUNDERSTORM WATCH 796 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...AIR QUALITY ALERT IN EFFECT FROM 8 PM THIS EVENING TO 8 AM EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTH HAMPTON ROADS VIRGINIA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   AIR QUALITY ALERT.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   AIR QUALITY ALERT.

.SPOTTER INFORMATION STATEMENT...

THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED THROUGH 9 PM THIS
EVENING. PLEASE RELAY ANY REPORTS OF WIND DAMAGE...LARGE HAIL...
AND FLOODING TO THE NATIONAL WEATHER SERVICE.

NCZ013>016-030>032-222015-
HERTFORD-GATES-PASQUOTANK-CAMDEN-BERTIE-CHOWAN-PERQUIMANS-
414 PM EDT SUN AUG 21 2011

...SEVERE THUNDERSTORM WATCH 796 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...AIR QUALITY ALERT IN EFFECT FROM 6 AM MONDAY TO MIDNIGHT EDT
MONDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH
CAROLINA AND INTERIOR NORTHEAST NORTH CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   AIR QUALITY ALERT.

.SPOTTER INFORMATION STATEMENT...

THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED THROUGH 9 PM THIS
EVENING. PLEASE RELAY ANY REPORTS OF WIND DAMAGE...LARGE HAIL...
AND FLOODING TO THE NATIONAL WEATHER SERVICE.

NCZ017-222015-
INLAND CURRITUCK-
414 PM EDT SUN AUG 21 2011

...SEVERE THUNDERSTORM WATCH 796 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 7 AM EDT
MONDAY...
...AIR QUALITY ALERT IN EFFECT FROM 6 AM MONDAY TO MIDNIGHT EDT
MONDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR COASTAL NORTHEAST NORTH
CAROLINA.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.
   AIR QUALITY ALERT.

.SPOTTER INFORMATION STATEMENT...

THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED THROUGH 9 PM THIS
EVENING. PLEASE RELAY ANY REPORTS OF WIND DAMAGE...LARGE HAIL...
AND FLOODING TO THE NATIONAL WEATHER SERVICE.

ANZ630>632-634-650-652-654-656-658-222015-
CHESAPEAKE BAY FROM SMITH POINT TO WINDMILL POINT VA-
CHESAPEAKE BAY FROM WINDMILL POINT TO NEW POINT COMFORT VA-
CHESAPEAKE BAY FROM NEW POINT COMFORT TO LITTLE CREEK VA-
CHESAPEAKE BAY FROM LITTLE CREEK TO CAPE HENRY VA...INCLUDING THE
CHESAPEAKE BAY BRIDGE TUNNEL-
COASTAL WATERS FROM FENWICK ISLAND DE TO CHINCOTEAGUE VA OUT TO
20 NM-
COASTAL WATERS FROM CHINCOTEAGUE TO PARRAMORE ISLAND VA OUT TO 20 NM-
COASTAL WATERS FROM PARRAMORE ISLAND TO CAPE CHARLES LIGHT VA OUT TO
20 NM-
COASTAL WATERS FROM CAPE CHARLES LIGHT VA TO NC VA BORDER OUT TO
20 NM-
COASTAL WATERS FROM NC VA BORDER TO CURRITUCK BEACH LIGHT NC OUT TO
20 NM-
414 PM EDT SUN AUG 21 2011

...SEVERE THUNDERSTORM WATCH 796 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 7 AM EDT
MONDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE CENTRAL CHESAPEAKE
BAY...THE SOUTHERN CHESAPEAKE BAY AND THE MID ATLANTIC COASTAL
WATERS.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.

.SPOTTER INFORMATION STATEMENT...

THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED THROUGH 9 PM THIS
EVENING. PLEASE RELAY ANY REPORTS OF WIND DAMAGE...LARGE HAIL...
AND FLOODING TO THE NATIONAL WEATHER SERVICE.

ANZ633-222015-
CURRITUCK SOUND-
414 PM EDT SUN AUG 21 2011

...SEVERE THUNDERSTORM WATCH 796 IN EFFECT UNTIL 9 PM EDT THIS
EVENING...
...SMALL CRAFT ADVISORY IN EFFECT FROM 8 PM THIS EVENING TO 7 AM EDT
MONDAY...
...AIR QUALITY ALERT IN EFFECT FROM 6 AM MONDAY TO MIDNIGHT EDT
MONDAY NIGHT...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR CURRITUCK SOUND.

.DAY ONE...TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SEVERE THUNDERSTORM WATCH.
   SMALL CRAFT ADVISORY.

.DAYS TWO THROUGH SEVEN...MONDAY THROUGH SATURDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   SMALL CRAFT ADVISORY.
   AIR QUALITY ALERT.

.SPOTTER INFORMATION STATEMENT...

THE SKYWARN SPOTTER NETWORK HAS BEEN ACTIVATED THROUGH 9 PM THIS
EVENING. PLEASE RELAY ANY REPORTS OF WIND DAMAGE...LARGE HAIL...
AND FLOODING TO THE NATIONAL WEATHER SERVICE.

Nearby

Small Craft Advisories in Virginia, 2011Every small craft advisory in 2011

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.